# SDR USAABB96044

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029815
- Condition: Oil Leak
- Location: Apu Bay
- Part time: 16,486 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FL 433 - EN ROUTE PHL-TPA, CREW NOTED LIGHT OIL MIST AND SMELL IN CABIN AND COCKPIT.  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU AND RAN BOTH PACKS AT FULL HOT TO CLEAR THE SYSTEM.  (M)
